×

zbMATH — the first resource for mathematics

Found 505 Documents (Results 1–100)

100
MathJax
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 124-135 (2020).
PDF BibTeX XML Cite
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 259-309 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 13-30 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software